# SDR DL72W971944

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT A2 LETTER CHECK, GUSSET ANGLE CRACKED RT SIDE STA 1263 BELOW STAIR ACTUATOR PAD.  REPLACED ANGLE PER SRM 53-10-10.
